# SDR Z5FA020111N568CS1

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 3,950 hours, 2,917 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1098
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,559 hours, 1,176 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN THE LANDING GEAR WAS LOWERED THE RED UNSAFE LIGHT ILLUMINATED AND NO GREEN DOWN INDICATION FOR THE LT MAIN GEAR.  CREW USED THE EMERGENCY GEAR EXTEND PROCEDURE IAW THE CHECKLIST, DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDING WAS UNEVENTFUL.  MX REPLACED THE LT GEAR ACTUATOR. LEAK AND OPS CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
